A note on the zeros of exponential polynomials
Compositio Mathematica, Tome 31 (1975) no. 2, pp. 109-113
Cet article a éte moissonné depuis la source Numdam
@article{CM_1975__31_2_109_0,
author = {Van der Poorten, A. J.},
title = {A note on the zeros of exponential polynomials},
journal = {Compositio Mathematica},
pages = {109--113},
year = {1975},
publisher = {Noordhoff International Publishing},
volume = {31},
number = {2},
mrnumber = {390188},
zbl = {0318.30005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1975__31_2_109_0/}
}
Van der Poorten, A. J. A note on the zeros of exponential polynomials. Compositio Mathematica, Tome 31 (1975) no. 2, pp. 109-113. http://geodesic.mathdoc.fr/item/CM_1975__31_2_109_0/
